BibTeX record journals/toms/SchlickF92

download as .bib file

@article{DBLP:journals/toms/SchlickF92,
  author       = {Tamar Schlick and
                  Aaron L. Fogelson},
  title        = {{TNPACK} - {A} truncated Newton minimization package for large-scale
                  problems: I. Algorithm and usage},
  journal      = {{ACM} Trans. Math. Softw.},
  volume       = {18},
  number       = {1},
  pages        = {46--70},
  year         = {1992},
  url          = {https://doi.org/10.1145/128745.150973},
  doi          = {10.1145/128745.150973},
  timestamp    = {Tue, 16 Aug 2022 23:08:10 +0200},
  biburl       = {https://dblp.org/rec/journals/toms/SchlickF92.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}